Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Continuous data-dependent results for a general theory of heat conduction in bounded and unbounded domains


Author: C. E. Beevers
Journal: Quart. Appl. Math. 35 (1977), 111-119
MSC: Primary 80.45
DOI: https://doi.org/10.1090/qam/475337
MathSciNet review: 475337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. D. Coleman and M. E. Gurtin, Equipresence and constitutive equations for rigid heat conductors, Z. Angew. Math. Phys. 18, 199-207 (1967) MR 0214334
  • [2] M. E. Gurtin and A. C. Pipkin, A general theory of heat conduction with finite thermal wave speeds, Arch. Rat, Mech. Anal. 31, 113-126 (1968) MR 1553521
  • [3] J. W. Nunziato, On heat conduction in materials with memory, Quart. Appl. Math. 29, 187-204 (1971) MR 0295683
  • [4] R. R. Nachlinger and L. T. Wheeler, Uniqueness theorems for rigid heat conductors with memory, Quart. Appl. Math. 31, 267-273 (1973)
  • [5] J. M. Finn and L. T. Wheeler, Wave propagation aspects of the generalized theory of heat conduction, Z. Angew. Math. Phys. 23, 927-940 (1972) MR 0334700
  • [6] L. T. Wheeler and E. Sternberg, Some theorems in classical elastodynamics, Arch. Rat. Mech. Anal. 31, 51-90 (1968) MR 1553519
  • [7] R. P. Hermann and R. R. Nachlinger, A uniqueness theorem for the general theory of heat conduction with finite wave speeds, Int. J. Engrg. Sci. 12, 865-874 (1974) MR 0447807
  • [8] R. P. Herrmann and R. R. Nachlinger, On uniqueness and wave propagation in heat conductors with memory, J. Math. Anal. Applies. 50, 530-547 (1975) MR 0375965
  • [9] C. E. Beevers, Uniqueness and stability in linear visco-elasticity, Z. Angew. Math. Phys. 26, 177-186 (1975) MR 0366154
  • [10] D. Graffi, Sul teorema di unicitá par la equazioni fluidi, Ann. Mat. Pura Appl. 50, 379-387 (1960) MR 0122198
  • [11] D. E. Edmunds, On the uniqueness of viscous flows, Arch. Rat. Mech. Anal. 14, 171-176 (1963) MR 0154487
  • [12] J. R. Cannon and G. H. Knightly, Continuous dependence theorems for viscous fluid motions, SIAM J. Appl. Math. 18, 627-640 (1970) MR 0269967
  • [13] B. Straughan, Uniqueness and continuous dependence theorems for the conduction-diffusion solution of the Boussinesq equations on an exterior domain, J. Math. Anal. Applies, (to appear) MR 0431919
  • [14] C. E. Beevers, A simplified two-fluid theory for helium II, Int. J. Engrg. Sci. 14, 457-465 (1976) MR 0489283

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.45

Retrieve articles in all journals with MSC: 80.45


Additional Information

DOI: https://doi.org/10.1090/qam/475337
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society